# SDR 20000724SH023

- Difficulty date: May 31, 2000
- Submitted: July 24, 2000
- Operation: General aviation
- Aircraft: N538SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8395
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 055032110
- Condition: Broken
- Part time: 41 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT INSPECTION, FOUND AFT EDGE OF PROPELLER SPINNER NEAR BLADE BENT OUTWARD.  FOUND AFT SPINNER BULKHEAD BROKEN AROUND THE FLOATING NUTPLATE.  REPLACED BULKHEAD WITH NEW.  WITH SUCH LOW TIME SINCE NEW ON THIS AIRCRAFT, IT IS POSSIBLE THIS BULKHEAD WAS IMPROPERLY FABRICATED.  THE NEW PART WAS INSPECTED AND POSSIBLY THIS ONE WILL ALSO FAIL DUE TO THE WAY IT WAS FABRICATED AT THE RADIUS.  SUBMITTER SUGGESTED THE MFG INSPECT THE BULKHEADS IN THE AREA OF THE RADIUS AND CORRECT THIS PROBLEM.  (X)
